# SDR DALA2015031602219

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 83,337 hours, 35,068 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTER CHORD RT HAS CRACK INDICATION USING HFEC AND LFEC INSPECTION AT THE BOTTOM FORWARD FASTENER OF THE SPLICE ANGLE.  REPLACED RT SPLICE IAW ERA 533808-14AD.
